# SDR ASAA2015031811172

- Difficulty date: March 18, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 41,429 hours, 18,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A812210
- Condition: Corroded
- Location: Bs 440-492
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, LOWER SILL WEB IS CORRODED ON LOWER SURFACE. ACFT GROUNDED.  REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-30-15-1A-1, FIG 103.  ORIGINAL MATERIAL THICKNESS WAS 0.045" IAW SRM 53-30-15-0I-1, TABLE 4, MATERIAL THICKNESS REMOVED IS 0.005", MATERIAL THICKNESS REMAINING IS 0.040" MAX ALLOWABLE DEPTH IS 0.10" IAW SRM 53-30-15 1A-1, FIG 103.  REPLACED CORRODED WEB IAW SRM 
5-10-02, PARA 9 AND BAC DWG 143A8330, REV A 143A8120.
